# SDR FDEA201012174713

- Difficulty date: December 17, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397422523651
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO UNDER FLOOR FR 69 LATERAL FLOOR SUPPORT ANGLE HAS CORROSION AT 17 TO 19 INCH RT OF A/C CENTER LINE (ABOUT 8 SQ. INCH)  REMOVED SUPPORT BEAM, FR 69 BULK CARGO FLOOR IAW SRM 51-72-10 PAR NR 2 , LOCATED AND DRILLED UP NEW BEAM IAW SRM 51-72-10 , INSTALLED NEW BEAM IAW SRM 51-72-10, PAGE 2, PARA.6.
